PARACETAMOL Osteo Tabs SR 665mg 96
Paracetamol Osteo is a sustained release formulation that can provide long-lasting relief from persistent pain. With only 3 daily doses, each lasting up to 8 hours, the slow release formulation may be more convenient.
Each tablet contains 665mg Paracetamol.
Adults and children over 12 years: 2 tablets every 6-8 hours as required. Maximum 6 tablets in 24 hours.
Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Do not use if you are hypersensitive to any ingredient in the product. Do not use in liver or kidney disease, if you are on a low-sodium diet. Equally space dosage within a day.